A characterization of 𝔸 2 / a

Mariusz Koras

Compositio Mathematica (1993)

  • Volume: 87, Issue: 3, page 241-267
  • ISSN: 0010-437X

How to cite


Koras, Mariusz. "A characterization of $\mathbb {A}^2 / \mathbb {Z}_a$." Compositio Mathematica 87.3 (1993): 241-267. <http://eudml.org/doc/90234>.

author = {Koras, Mariusz},
journal = {Compositio Mathematica},
keywords = {quotient of affine plane; classification; linearization problem},
language = {eng},
number = {3},
pages = {241-267},
publisher = {Kluwer Academic Publishers},
title = {A characterization of $\mathbb \{A\}^2 / \mathbb \{Z\}_a$},
url = {http://eudml.org/doc/90234},
volume = {87},
year = {1993},

AU - Koras, Mariusz
TI - A characterization of $\mathbb {A}^2 / \mathbb {Z}_a$
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 87
IS - 3
SP - 241
EP - 267
LA - eng
KW - quotient of affine plane; classification; linearization problem
UR - http://eudml.org/doc/90234
ER -


  1. 1 Barth, W., Peters, C., Van de Ven, A., Compact Complex Surfaces, Springer, Heidelberg1984. Zbl0718.14023MR749574
  2. 2 Bialynicki-Birula, A., Some theorems on actions of algebraic groups, Ann. Math.98 (1973). Zbl0275.14007MR366940
  3. 3 Fujita, T., On the topology of non-complete algebraic surfaces. J. Fac. Sci. Univ. of Tokyo, Sec. IA, vol. 29, 3 (1982), 503-566. Zbl0513.14018MR687591
  4. 4 Kawamata, Y., On the classification of non-complete algebraic surfaces, Lecture Notes in Mathematics, 732, Springer, (1979). Zbl0407.14012
  5. 5 Kawamata, Y., Addition formula of logarithmic Kodaira dimension Alg. Geometry, Kyoto, Kinokuniya (1978). 
  6. 6 Koras, M. and Russell, K.P., On linearizing "good" C*-actions on C3, Can. Math. Soc. Conference Proceedings, vol. 10, 93-102, 1989. Zbl0687.14037
  7. 7 Miyanishi, M. and Tsunoda, S., Open algebraic surfaces with Kodaira dimension - ∞ and logarithmic del Pezzo surfaces of rank 1, Proc. AMS Summer Institute, Brunswick, 1985. Zbl0643.14021
  8. 8 Miyanishi, M. and Sugie, T., Affine surfaces containing cylinder-like open sets, J. Math. Kyoto Univ.20 (1980). Zbl0445.14017MR564667
  9. 9 Mumford, D., The topology of normal singularities of an algebraic surface and a criterion for simplicity, Publ. Math. I.H.E.S. no. 9 (1961). Zbl0108.16801MR153682
  10. 10 Tsunoda, S., Structure of open algebraic surfaces, I., J. Math. Kyoto Univ.23 (1983). Zbl0605.14034MR692732

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.